# SDR CA000614016

- Difficulty date: June 1, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 150J
- Aircraft time: 5,910 hours
- Engine: Cont O200A
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Frame
- Part number: 04142221
- Condition: Cracked
- Location: Aft O/B Lug
- Part time: 63,250 hours
- Component: Pilots Seat, Cessna, 040011887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HOUR INSPECTION, IT WAS DISCOVERED THAT THERE WERE 2 SMALL CRACKS ON THE FRAME REAR LUG THAT HOUSES THE ADJUSTING CAM FOR THE SEAT BACK. ONE CRACK WAS FOUND ATTHE LUG WELD WHILE THE OTHER WAS FROM THE HOLE FOR THE SHAFT ASSY (0411105-1).IT WAS ALSO DISCOVERED THAT THE SHAFT ASSY ITSELF WAS CRACKED/SPLIT AT THE ENDS INCLUDING UNDER THE CAM. SEAT FRAME IS TO BE REPAIRED AND THE SHAFT ASSY REPLACED.
